# SDR SWAA2024080220053

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,315 hours, 38,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR HANGER WILL NOT SECURE BAR IN PLACE<[01] INCREASED SPRING TENSION OF HOOK PER SIP
